Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A Borel invariantization


Author: Robert Vaught
Journal: Bull. Amer. Math. Soc. 79 (1973), 1292-1295
MSC (1970): Primary 02B25, 54H05, 54H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13418-4
MathSciNet review: 0332491
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B25, 54H05, 54H15

Retrieve articles in all journals with MSC (1970): 02B25, 54H05, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13418-4